Why do I get tense and angry everytime I miss my dose, stop meds or take them late? Sz causing rage and anger sucks the most imo When I miss my meds or stop them I feel better and more energy but its negative anger and rage energy. I hate it. Meds just suppress emotions/anger instead of fixing/giving me the happiness I had before sz.
Usually I take my morning risperdal 2mg at 11am, today I took it at around 2pm as I was already starting to feel tense, angry and suspicious of others. Now I calmed down as I took the pill.
I am angry I’m in the supernatural, but would be bored otherwise. Age takes the edge off anger. I stopped screaming in my house three years ago, except sometimes I’ll bark out a curse. I’m worried about pent up anger exploding one day and ruining my life. It would happen when around others. I no longer walk, but had to in the past because of anger. I’m not feeling a lot of pain by taking meds. I don’t know what to say, mention to your pdoc you feel you are masking emotions.
Last time I told him this he raised my risperdal from 3mg to 4mg.
I feel like Drs just want to sedate and drug me to not feel emotions anymore.
I hear this often and I don’t disagree; on some part when I don’t take my medication, I feel better.
I’m not sure why your “angry” when you don’t take your medication except it might be a chemical issue; where the chemicals in your brain aren’t balanced.
Maybe that causes the “pissed off” or “angry” feeling.
Sedation happens with a lot of the AP.
I would find a new doctor.
i had an friend who said medications make you worse.
Some say the opposite.
I dont know what to believe.
Sometimes i get furious, when thinking about it.
This wasnt to much help.
My psychiatrist refuses to lower my Risperdal dose down to 3mg from 4mg.
I’m getting frustrated and I don’t want to lower the dose on my own.
Maybe you can make a case for lowering it or find another pdoc.
Why won’t he/she lower it?
I will be more upfront with her next time.
I’m not about to find another pdoc
Yeah. Really stinks having to update another doctor on what has happened, and what is going on.
The only reason I take the damn meds is I’ve tried to go off it with disastrous results. Once it was under a doctor’s guidance in a hospital. I would not suggest people take it, unless it’s necessary due to side effects.
I get irritable and angry when my meds wear off. I take shots, but nearing time for my injection I used to get really irritated. Not quite as bad now.
I usually get irritated when I need my meds
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.